# SDR QXEA200700506

- Difficulty date: April 2, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 20,015 hours, 28,746 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 9709040
- Condition: Odor
- Part time: 7,677 hours, 11,294 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MFR FLIGHT NR 2125 - UPON LEVEL OFF AT FL190, NOTICED UNUSUAL ODOR ACCOMPANIED BY AIRCRAFT NOT PRESSURIZING PROPERLY.  CABIN CONTINUED TO CLIMB AND CABIN ALTITUDE APPROACHED 8000.  MAINTENANCE REPLACED AIR CYCLE MACHINE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
